Running a sust cycle- 125mg EOD. Noticed some estrogen signs of bloating and nipple sensitivity. Introduced .25mg Adex 2x a week for past 3 weeks. Then 3 days ago TBol at 10mg a day with a plan to taper up to 30mg. I noticed a ton of hair shedding which I’ve never experienced before. It seemed to be right after TBol introduced but I feel it may be Adex? Prior thread on hear I was reading says since it suppressed estrogen pathways, DHT can increase? Any help appreciated!
Yeah I believe that to be true. I never used adex when I had hair so I cannot speak from experience but I do believe some hair loss can happen but will not be permanent
I always thought TBOL was theoretically said to have no androgenic sides. But I could be wrong. I don’t have my anabolics book with me.
That’s my understanding
Im almost always shaved so I can’t attest for balding on adex.
Thanks bro. Hey question is there any correlation between estrogen and hair loss? Would high/low affect it at all? Or is it strictly cause the DHT conversion from test
Great question. I believe low estrogen can cause hair loss, that’s why you typically see post menopausal women with thinning hair. I’m not totally sure about high estro and hair loss but if you find out let us know!
Roger that thanks bro. Gonna do some experimenting and increase my pinning of sust to ED and drop the Adex see where bloods are at in a few weeks. Will report back!
DHT is what causes hairloss normally in men but when messing with your hormones high and low estrogen have so many different side effects.
Also the different compounds have different side effects and everyone is different on how things effect them it could be multiple things effecting it